HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 200 Caplets

Category:

$12.95

Compare

Product Description

Price: $17.99 - $12.95
(as of Feb 06,2022 05:19:17 UTC – Details)



Acetaminophen 500mg and Caffeine 65mg
Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 2.6 x 2.6 x 5.15 inches; 6.4 Ounces
Date First Available ‏ : ‎ August 17, 2017
Manufacturer ‏ : ‎ Allegiant Health
ASIN ‏ : ‎ B074QWH7C9
Country of Origin ‏ : ‎ USA

It works by combining the power of Acetaminophen and Caffeine which work synergistically to provide fast relief for head, neck, and shoulder pain associated with tension and stress.
It is aspirin free and is gentler on your stomach than aspirin-based products.
Adults and children 12 years and over: take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor.

There are no reviews yet.

Be the first to review “HealthA2Z Tension Headache Relief, Aspirin Free, Compare to Excedrin Active Ingredient, 200 Caplets”